RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Al-Haider, Kassim Mohammed

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:15
Abstract pages:56
Full texts:27
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person120900
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1999
1. V. V. Amel'kin, K. M. Al-Haider, “Strong isochronism of polynomial differential systems with a center”, Differ. Uravn., 35:7 (1999),  867–873  mathnet  mathscinet; Differ. Equ., 35:7 (1999), 873–879
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020